Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Brown spotting after normal periods, have unprotected sex. Had previous miscarriage

Hi, Two months ago I had a miscarriage at 6 weeks. I have since had a normal period that started 17 days ago. I have 28 day cycle. This morning I have brown spotting.. just enough to wear a pad. I also have period like cramps but I am not due for another 10 days. I am 42yrs old and we are not using protection. I have 3 older children but never bled in preganancy or normally have fairly easy periods. I am worrying now. I have had occasional slight cramps now and again since the miscarriage.
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hormonal imbalance is common after pregnancy and miscarriage. Its possible that you are experiencing that. You may need cyclical hormone therapy for 3 months, to regularise your cycle. See your doctor if the irregularity continues.
Answered: Fri, 23 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor